# SDR YENA2022112101141

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 60,098 hours, 21,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2LA00512701
- Part serial: 1208173
- Condition: No Test
- Location: Emergency Lights
- Part time: 60,103 hours, 21,228 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1692, LIR-JFK. 'DURING EPSU BATTERY CHECK FOUND LIGHTS AT OVERWING LT ASSY (61WL) INOP; REMOVED AND REPLACED LH OVERWING LT ASSY (61WL) IAW AMM 33-51-15. OPS CHECK OF LIGHT ASSEMBLY OK.'
